MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0568-01
Medical Device Problem Codes Pacing Problem (1439); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
The customer reported through the emergency support program that the sensation plus 40cc device was experiencing an arterial waveform abnormal, low augmentation issue.An x-ray was taken, but the blurry image showed that the radiopaque marker was not in the correct position.Troubleshooting was conducted with the nurse and confirmed that both the catheter and pump were functioning as intended.No patient harm or injury occurred.The investigation determined that the reported issue was not due to a device malfunction but was caused by user error, specifically the malposition of the balloon catheter.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6 (type of investigation, investigation findings, investigation conclusions), h11.Corrected field: d10.No decon or visual inspection performed since product was not returned and could not be evaluated.A complaint was received through a direct call to the emergency support program.Devin an icu educator sought assistance after being called to the bedside to evaluate an arterial waveform that appeared abnormal with lower than expected augmentation.A screenshot she provided showed waveform artifact and reduced augmentation.An initial chest x ray was taken but the image was blurry and did not clearly show the radiopaque balloon marker in the expected position between the second and third intercostal space.Troubleshooting confirmed that both the pump and catheter were functioning properly and the issue appeared related to catheter positioning rather than a device malfunction.Devin agreed the balloon did not appear to be in the correct location and planned to repeat the x ray with the pump in standby mode and notify the physician.No patient harm occurred and the user was appreciative of the support provided.Since the product was not returned we were unable to perform a device evaluation.Based on the event description the root cause of the reported issue was improper intra aortic balloon catheter positioning leading to abnormal arterial waveform appearance and reduced augmentation.The device functioned as intended and the observed behavior was consistent with user error due to balloon malposition rather than any malfunction of the pump or catheter.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend increase in number of complaints over past three months.Based on the rational provided above no escalation to the capa process is required.
 
Event or Problem Description
N/a.

Brand Name
SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23952949
Report Number2248146-2026-0000029
Device Sequence Number7875288
Product Code DSP
UDI-Device Identifier10607567108063
UDI-Public(01)10607567108063(10)3000487060(17)280701(11)250701
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0568-01
Device Catalogue Number0684-00-0568-01
Device Lot Number3000487060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date01/03/2026
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP.; UNKNOWN.
Patient SexUnknown